Alert archive / Maine / Wind Chill Warnings in 2007

Wind Chill Warning 1, NWS Gray, ME

January 20, 2007Franklin County, Oxford County, Somerset County, Maine; Carroll County, Coos County, Grafton County, New Hampshire

NWS Gray, ME issued this wind chill warning at Jan 20, 2007, 3:34 PM EST for Franklin County, Oxford County, Somerset County, Maine; Carroll County, Coos County, Grafton County, New Hampshire. It took effect at Jan 20, 2007, 11:00 PM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 20, 2007, 3:34 PM EST (20:34 UTC)
In effect from
Jan 20, 2007, 11:00 PM EST
Expired
Jan 21, 2007, 8:00 AM EST
In force
9 hr
Issued by
NWS Gray, ME

Counties Franklin County, ME, Oxford County, ME, Somerset County, ME, Carroll County, NH, Coos County, NH, Grafton County, NH

The radar

The Portland,ME radar (KGYX), 93 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.6 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2007-01-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2007-01-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
928 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KGYX 202034
WSWGYX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
334 PM EST SAT JAN 20 2007

...DANGEROUS WIND CHILL TEMPERATURES ARE EXPECTED LATER TONIGHT
AND INTO THE EARLY MORNING HOURS ON SUNDAY OVER ALL INTERIOR
PORTIONS OF SOUTHERN AND WESTERN MAINE AND NORTHERN CENTRAL AND
SOUTHEAST NEW HAMPSHIRE...

.STRONG LOW PRESSURE IN THE CANADIAN MARITIMES WILL CAUSE A
STRONG AND BITTER COLD NORTHWESTERLY FLOW ACROSS THE MOUNTAINS OF
NORTHERN NEW HAMPSHIRE AND WESTERN MAINE TONIGHT. 

AS TEMPERATURES DROP BELOW ZERO TONIGHT AND THE STRONG WINDS
CONTINUE DANGEROUS WIND CHILLS WILL DEVELOP. 


MEZ007>009-NHZ001>003-210445-
/O.CAN.KGYX.SN.Y.0003.000000T0000Z-070120T2300Z/
/O.NEW.KGYX.WC.W.0001.070121T0400Z-070121T1300Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-
INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM...
ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON...
CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS...
KINGFIELD...BINGHAM...LITTLETON
334 PM EST SAT JAN 20 2007

...SNOW ADVISORY IS CANCELLED...
...WIND CHILL WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST
SUNDAY. THE SNOW ADVISORY HAS BEEN CANCELLED. 

WIND CHILL TEMPERATURES ARE EXPECTED TO REACH 30 TO 35 BELOW ZERO.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

MEZ012>014-NHZ004-210445-
/O.NEW.KGYX.WC.W.0001.070121T0400Z-070121T1300Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-
NORTHERN CARROLL-
INCLUDING THE CITIES OF...RUMFORD...NORWAY...SOUTH PARIS...
MEXICO...FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN...
PITTSFIELD...MADISON...FAIRFIELD...NORTH CONWAY...CONWAY
334 PM EST SAT JAN 20 2007

...WIND CHILL WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST
SUNDAY. 

WIND CHILL TEMPERATURES ARE EXPECTED TO REACH 30 TO 35 BELOW ZERO.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER
SITUATION. 

$$

MEZ018>022-NHZ005>010-013-210445-
/O.NEW.KGYX.WC.Y.0003.070121T0400Z-070121T1300Z/
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
INCLUDING THE CITIES OF...NORTH WINDHAM...GORHAM...BRIDGTON...
LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW...GARDINER...
UNITY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...
NEWPORT...CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...
ROCHESTER...DOVER...DURHAM...DERRY...LONDONDERRY...EXETER
334 PM EST SAT JAN 20 2007

...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST
SUNDAY. 

WIND CHILL TEMPERATURES ARE EXPECTED TO REACH 20 TO 29 BELOW ZERO.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER
SITUATION. 

$$
2 follow-up statements
000 
WWUS41 KGYX 210311
WSWGYX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1011 PM EST SAT JAN 20 2007

...DANGEROUS WIND CHILL TEMPERATURES ARE EXPECTED OVERNIGHT AND
INTO EARLY MORNING ACROSS PORTIONS OF WESTERN MAINE AND NEW
HAMPSHIRE...

.STRONG LOW PRESSURE IN THE CANADIAN MARITIMES WILL CONTINUE TO
PRODUCE BRISK NORTHWEST WINDS ACROSS NEW HAMPSHIRE AND WESTERN
MAINE TONIGHT. THESE WINDS...COMBINED WITH TEMPERATURES OF NEAR
ZERO OR BELOW...WILL PRODUCE DANGEROUS WIND CHILLS OVERNIGHT.

MEZ007>009-012>014-NHZ001>004-211300-
/O.CON.KGYX.WC.W.0001.070121T0400Z-070121T1300Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM...
ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON...
CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS...
KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO...
FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN...
PITTSFIELD...MADISON...FAIRFIELD...LITTLETON...NORTH CONWAY...
CONWAY
1011 PM EST SAT JAN 20 2007

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 8 AM EST SUNDAY...

A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 8 AM EST SUNDAY. 

TEMPERATURES WILL FALL TO 5 TO 10 BELOW ZERO OVERNIGHT ACROSS THE
MOUNTAINS AND FOOTHILLS OF NEW HAMPSHIRE AND WESTERN MAINE...WHILE
BRISK NORTHWEST WINDS WILL CONTINUE THROUGH THE NIGHT...AND INTO
EARLY SUNDAY MORNING. THIS COMBINATION OF WIND AND COLD WILL
PRODUCE WIND CHILL TEMPERATURES OF 30 TO 35 BELOW ZERO.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

MEZ018>022-NHZ005>010-013-211300-
/O.CON.KGYX.WC.Y.0003.070121T0400Z-070121T1300Z/
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
INCLUDING THE CITIES OF...NORTH WINDHAM...GORHAM...BRIDGTON...
LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW...GARDINER...
UNITY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...
NEWPORT...CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...
ROCHESTER...DOVER...DURHAM...DERRY...LONDONDERRY...EXETER
1011 PM EST SAT JAN 20 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST SUNDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST SUNDAY. 

TEMPERATURES WILL FALL TO AROUND ZERO OVERNIGHT ACROSS THE
SOUTHERN HALF OF NEW HAMPSHIRE AND WESTERN MAINE...EXCEPT FOR THE
COAST. THE COMBINATION OF COLD AIR AND BRISK NORTHWEST WINDS
OVERNIGHT...AND INTO EARLY MORNING...WILL PRODUCE WIND CHILL
TEMPERATURES OF 20 TO 25 BELOW ZERO.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$
000 
WWUS41 KGYX 210755
WSWGYX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
255 AM EST SUN JAN 21 2007

...DANGEROUS WIND CHILL TEMPERATURES WILL CONTINUE EARLY THIS MORNING
ACROSS ALL OF SOUTHERN AND WESTERN MAINE AND NORTHERN, CENTRAL AND
SOUTHEAST NEW HAMPSHIRE, EXCEPT ALONG THE COAST...

.THE COMBINATION OF GUSTY NORTHWEST WINDS AND COLD TEMPERATURES
WILL CREATE DANGEROUSLY COLD WIND CHILLS THROUGH EARLY THIS
MORNING.

MEZ007>009-012>014-NHZ001>004-211300-
/O.CON.KGYX.WC.W.0001.000000T0000Z-070121T1300Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM...
ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON...
CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS...
KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO...
FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN...
PITTSFIELD...MADISON...FAIRFIELD...LITTLETON...NORTH CONWAY...
CONWAY
255 AM EST SUN JAN 21 2007

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS
MORNING...

A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS
MORNING. 

EARLY MORNING TEMPERATURES OF 5 TO 10 BELOW ZERO AND NORTHWEST
WINDS OF 10 TO 20 MPH WILL CREATE DANGEROUSLY COLD WIND CHILL
TEMPERATURES OF 30 TO 35 BELOW ZERO ACROSS THE MOUNTAINS AND
FOOTHILLS OF NEW HAMPSHIRE AND WESTERN MAINE.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

MEZ018>022-NHZ005>010-013-211300-
/O.CON.KGYX.WC.Y.0003.000000T0000Z-070121T1300Z/
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
INCLUDING THE CITIES OF...NORTH WINDHAM...GORHAM...BRIDGTON...
LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW...GARDINER...
UNITY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...
NEWPORT...CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...
ROCHESTER...DOVER...DURHAM...DERRY...LONDONDERRY...EXETER
255 AM EST SUN JAN 21 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS
MORNING. 

EARLY MORNING TEMPERATURES OF ZERO TO 5 ABOVE AND NORTHWEST WINDS
OF 10 TO 20 MPH WILL CREATE WIND CHILL TEMPERATURES OF 20 TO 25
BELOW ZERO ACROSS CENTRAL AND INTERIOR SOUTHEAST NEW HAMPSHIRE AND
CENTRAL AND SOUTHERN INTERIOR MAINE.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this wind chill warning went out at Jan 20, 2:46 PM EST, 48 minutes earlier.

Area forecast discussion, Jan 20, 2:46 PM EST, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
246 PM EST SAT JAN 20 2007

.SHORT TERM /TONIGHT THROUGH SUNDAY/...
STRONG WINDS AND BITTER COLD TEMPERATURES WILL REQUIRE WIND CHILL
ADVISORIES AND WARNINGS FOR THE MOUNTAINS AND INTERIOR AREAS OF
MAINE AND NEW HAMPSHIRE. ALSO WIND ADVISORIES WILL CONTINUE INTO
THE NIGHT. WILL BE DROPPING THE SNOW ADVISORY IN THE MOUNTAINS
SINCE THE NATURE OF THE MOISTURE SOURCE HAS DRIED UP EVEN THOUGH
THE UPSLOPE NORTHWEST FLOW INTO THOSE AREAS WILL CONTINUE THROUGH
THE NIGHT. WILL BE USING MAV GUIDANCE FOR TEMPS TONIGHT AND
SUNDAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
HIGH PRESSURE STARTS THINGS DRY SUNDAY NIGHT WITH TEMPERATURES
GETTING DOWN AROUND ZERO. CLOUDS MOVE IN DURING THE NIGHT AS A
SHORTWAVE MOVES EAST IN THE ZONAL FLOW. MOUNTAINS WILL PICK UP
SOME SNOW SHOWERS ON AND OFF THROUGH THE FIRST HALF OF THE WEEK.
THEN LOW PRESSURE IN THE MIDWEST BRINGS A CHANCE FOR SOME SNOW
WEDNESDAY NIGHT. THE GFS STILL SPAWNS A COASTAL LOW OFF THE MIDDLE
ATLANTIC COAST ON THURSDAY WHICH DEEPENS DRAMATICALLY AND BECOMES
VERTICALLY STACKED AS IT PASSES THROUGH THE GULF OF MAINE
THURSDAY NIGHT. A LOT CAN GO WRONG WITH THIS SCENARIO AT THIS
POINT SO ONLY WENT WITH A CHANCE OF SNOW AT THE JUNCTURE. BRISK
NORTHWEST WINDS COULD THEN BE WITH US FRIDAY AND SATURDAY AND
REINFORCE THE COLD AIR.

&&

.AVIATION...
VFR CONDITIONS THROUGH SATURDAY. WINDS WILL BE STRONG AND GUSTY
TONIGHT.

&&

.MARINE...
WILL CONTINUE THE STORM WARNING THROUGH TONIGHT DUE TO THE
COMBINATION OF A STRONG PRES GRADIENT AND STRONG COLD AIR
ADVECTION.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR MEZ007>009-
     012>014-018>028.

     WIND CHILL WARNING FROM 11 PM THIS EVENING TO 8 AM EST SUNDAY
     FOR MEZ007>009-012>014.

     WIND CHILL ADVISORY FROM 11 PM THIS EVENING TO 8 AM EST SUNDAY
     FOR MEZ018>022.

NH...WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR NHZ001>010-013-014.

     WIND CHILL WARNING FROM 11 PM THIS EVENING TO 8 AM EST SUNDAY
     FOR NHZ001>004.

     WIND CHILL ADVISORY FROM 11 PM THIS EVENING TO 8 AM EST SUNDAY
     FOR NHZ005>010-013.

MARINE...STORM WARNING UNTIL 6 AM EST SUNDAY FOR ANZ150.

&&
Hazardous weather outlook, Jan 20, 3:17 AM EST, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
317 AM EST SAT JAN 20 2007

ANZ150-MEZ007>009-012>014-018>028-NHZ001>010-013-014-210830-
STONINGTON ME TO MERRIMACK RIVER MA OUT TO 25 NM-NORTHERN OXFORD-
NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
317 AM EST SAT JAN 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE
AND THE COASTAL WATERS FROM STONINGTON ME TO THE MERRIMACK RIVER
MA.

.DAY ONE...TODAY AND TONIGHT
SNOW SHOWERS WILL LINGER ACROSS THE MOUNTAINS THROUGH TONIGHT AND
PRODUCE ADDITIONAL ACCUMULATIONS OF 3 TO 6 INCHES. THROUGH THIS MORNING...A
FEW NARROW BANDS OF SNOW WILL EXTEND SOUTHEASTWARD FROM THE
MOUNTAINS TO THE COAST. THESE NARROW BANDS WILL PRODUCE LOCALIZED
ACCUMULATIONS OF 1 TO 3 INCHES BEFORE ENDING.

THE OTHER BIG STORY WILL BE INCREASING WINDS BEHIND OUR DEPARTING
STORM SYSTEM. NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH
GUSTS BETWEEN 40 AND 50 MPH. THIS WILL RESULT IN REDUCED
VISIBILITIES IN BLOWING AND DRIFTING SNOW...SCATTERED POWER
OUTAGES...AND BITTERLY COLD WIND CHILLS. OVER THE COASTAL
WATERS...MARINE STORM WARNINGS REMAIN IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
HIGH PRESSURE WILL BUILD EASTWARD INTO THE AREA ON SUNDAY BRINGING
DIMINISHING WINDS AND AN END TO THE MOUNTAIN SNOW SHOWERS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO PROVIDE TIMELY SNOWFALL AMOUNTS. THE
GENERAL PUBLIC CAN CALL TOLL FREE 1-877-633-6772 TO REPORT
SNOWFALL AMOUNTS...OR EMAIL GYX.SKYWARN@NOAA.GOV WITH SNOWFALL
REPORTS.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 8:58 PM ESTSnow AdvisoryGYXFranklin, Oxford, Somerset19 hr
Jan 20, 3:40 AM ESTWind AdvisoryGYXAndroscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more16 hr
Jan 20, 3:34 PM ESTWind Chill AdvisoryGYXAndroscoggin, Cumberland, Kennebec, Waldo, York16 hr

Nearby

Wind Chill Warnings in Maine, 2007Wind Chill Warnings in New Hampshire, 2007Every wind chill warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.